# SDR CA021209005

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 5,817 hours
- Engine: Pwa PT6A21
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Intermittent
- Location: Auto Pilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AUTO PILOT NR 2 - TRIM WHEEL MOVED IN THE WRONG DIRECTION ON TRIM LIGHT/TRIM WHEEL CHECK. LIGHT ILLUMINATION WAS INTERMITTENT.
